MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. Axonics; Stimulator, Electrical, Implantable, For Incontinence

AXONICS MODULATION TECHNOLOGIES, INC. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 5101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon.Block g4: premarket / 510(k) #: additional premarket / 510(k) # p190006.Udi for concomitant product, tined lead: block d10: model number/catalog number: 1201.Serial number: (b)(6).Batch/lot number: al1u151411.Model/catalog description: tined lead.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported the patient with this neurostimulator (ins) had an elective surgery to explant their neurostimulator and tined lead.The patient stated they did not feel like they needed the device anymore and is managing their symptoms without it.The patient felt like the treatment was inconsistent and not effective.The patient has an active lifestyle, and they noticed the implant was bothersome, but did not cause discomfort.There was no patient complications reported.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
15515 sand canyon ave
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25680089
Report Number2124215-2026-35164
Device Sequence Number18569325
Product Code EZW
UDI-Device Identifier10810005340479
UDI-Public(01)10810005340479(11)240426(17)270426
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5101
Device Catalogue Number5101
Device Lot NumberAX1G197057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date07/27/2026
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexUnknown